nLab
Walker coordinates

Contents

Idea

Adapted coordinates for smooth manifolds with special holonomy in which the Riemannian metric takes a nice form.

References

The original article is

  • A. G. Walker, Canonical form for a Riemannian space with a parallel field of null planes, Quart. J. Math., Oxford Ser. (2) 1 (1950), 69–79. MR MR0035085(11,688d)

Review includes

  • Helga Baum, Holonomy groups of Lorentzian manifolds – A status report, 2011 (pdf)

Created on January 14, 2015 at 21:17:44. See the history of this page for a list of all contributions to it.